Active Ingredients (Paracetamol 500mg& Caffeine 65mg)
Panalex Extra is ideal for those who want the benefits of Paracetamol, plus a little more pain relieving effect on tough pain.
The Ingredients in Panalex Extra relieves pain 3 times more effective than standard paracetamol.
It also contains technology to get to work in as little as 10 minutes
Panalex Extra is recommended for treatment of tough pain and fever such as:
- Rheumatic pain
- Muscular Aches and Pains
- Dysmenorrhea (Period Pain)
- Sore Throat and symptoms of colds and influenzas